# SDR DALA14026340937

- Difficulty date: April 25, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- Aircraft time: 65,649 hours, 49,554 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON LT VERTICAL STAB L/E CAP FASTENER.  HOLE MARKED IN RED.  REPAIRED IAW ER/A 525281-14AD, REV ORIGINAL.  PERFORMED RUDDER PITOT LEAK TEST IAW AMM 34-11-00. LEAK TEST GOOD. PERFORMED RUDDER PITOT HEAT TEST IAW AMM 34-11-02.  HEAT TEST GOOD. PERFORMED VOR/LOC ANTENNA TEST IAW AMM 34-51-00. ANTENNA TEST GOOD.
